# SDR R61A20100551

- Difficulty date: November 24, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 7,128 hours, 5,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS EMERGENCY LIGHTS BELOW COCKPIT STEP AND ABOVE L1 DOOR REMAIN ON AFTER SWITCHED OFF.  MX PERFORMED OPS TEST OF EMERGENCY LIGHT SYS IAW AMM CH 33-50-00-05, ALL CHECKS NORMAL AT THIS TIME.
